Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 13, Pages 2095-2117
http://dx.doi.org/10.1155/IJMMS.2005.2095

Switchings, realizations, and interpolation theorems for graph parameters

Department of Mathematics, Srinakharinwirot University, Sukhumvit 23, Bangkok 10110, Thailand

Received 17 March 2005; Revised 24 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Narong Punnim, “Switchings, realizations, and interpolation theorems for graph parameters,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2095-2117, 2005. doi:10.1155/IJMMS.2005.2095